Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Swear direaa, tired, low stamina, blurred vision and migrane, taken Providac and stelbid, want to take thryptomer and Naxdom

I am 32 yrs female and I had swear direaa for 2-3 years in a gap of three to four months. This year the situation was bad and we consulted a GI specialist. He has given me Providac capsules, stelbid 10 mg for four months and I am feeling better.Are there any side effects of these medicine as I feel tired very fast and my stemina has gone down? I also feel blurred vision . I have migrane hence my nurologist has advised me thryptomer 10 mg and Naxdom 500.Pls advise.
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome toH.C.M.F. frequent motions means something concerned with the food or water contamination. they should be treated when you have motions. if treated success fully recurance is rare unless reinfected. dizziness has nothing to do with your tablets thank you.
Answered: Fri, 30 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor